# SDR DALA202002131112

- Difficulty date: February 8, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,717 hours, 17,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 6993107) DURING SVC FOUND E-PATH LIGHTS ROW 28-35 INOP. CORRECTIVE ACTION: T/S FOUND PUSHED BACK PIN AT SEAT 27. RESEATED PIN REF SPWM CHAP 20.
